MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation, a follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the infinity acute care system (m540) patient monitor did not alarm for low spo2.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The m540 was replaced to resolve the issue.The involved m54 was returned to draeger for evaluation and the reported issue could not be reproduced, no malfunctions were identified.M540 logs were provided but did not cover the date of the event.Screenshots were provided of the spo2 alarm settings.A video was provided confirming the reported issue.However, the device settings and video provided did not cover the nibp/spo2 interlock mode setting (when this feature is activated, all spo2 alarms are deactivated during an active non-invasive blood pressure measurement).Additional information was requested, including the nibp/spo2 interlock mode setting and nibp/spo2 trend data, but this information was not provided.Therefore, root cause cannot be identified.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key24533702
Report Number1220063-2026-00005
Device Sequence Number8895435
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)201113(17)210125(93)MS25520-63
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown